Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 55, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 2, 2017, 7:27 PM CDT for Ascension Parish, Livingston Parish, Louisiana. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2017, 7:27 PM CDT (00:27 UTC)
- Expired
- Apr 2, 2017, 7:45 PM CDT
- In force
- 18 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ascension Parish, LA, Livingston Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 4:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2436 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 19.5
The text
As transmitted.
432
WUUS54 KLIX 030027
SVRLIX
LAC005-063-030045-
/O.NEW.KLIX.SV.W.0055.170403T0027Z-170403T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
727 PM CDT SUN APR 2 2017
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
East central Ascension Parish in southeastern Louisiana...
Southeastern Livingston Parish in southeastern Louisiana...
* Until 745 PM CDT
* At 727 PM CDT, a severe thunderstorm was located near Whitehall, or
12 miles east of Gonzales, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Springfield, Whitehall and Killian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana.
LAT...LON 3018 9081 3044 9057 3040 9051 3038 9050
3037 9050 3033 9046 3028 9054 3025 9056
3021 9060 3022 9063 3018 9064 3016 9066
3016 9070
TIME...MOT...LOC 0027Z 220DEG 36KT 3019 9073
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
588
WWUS54 KLIX 030035
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
735 PM CDT SUN APR 2 2017
LAC005-030044-
/O.CAN.KLIX.SV.W.0055.000000T0000Z-170403T0045Z/
Ascension LA-
735 PM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ASCENSION PARISH
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana.
LAT...LON 3044 9057 3040 9051 3039 9051 3037 9050
3036 9050 3034 9049 3030 9055 3022 9063
3023 9065 3021 9067 3021 9072 3025 9075
TIME...MOT...LOC 0034Z 221DEG 41KT 3026 9065
$$
LAC063-030045-
/O.CON.KLIX.SV.W.0055.000000T0000Z-170403T0045Z/
Livingston LA-
735 PM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN LIVINGSTON PARISH...
At 734 PM CDT, a severe thunderstorm was located near Whitehall, or
13 miles northwest of Reserve, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springfield, Whitehall and Killian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana.
LAT...LON 3044 9057 3040 9051 3039 9051 3037 9050
3036 9050 3034 9049 3030 9055 3022 9063
3023 9065 3021 9067 3021 9072 3025 9075
TIME...MOT...LOC 0034Z 221DEG 41KT 3026 9065
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:51 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Apr 2, 3:51 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
351 PM CDT Sun Apr 2 2017
.SYNOPSIS...
Surface low pressure centered over east Texas this afternoon with
a warm front extending eastward that is approaching Interstate 20.
This puts our entire CWA in the warm sector with temperatures in
the mid 70s to lower 80s and dew points in the mid 60s to lower
70s. Line of thunderstorms ahead of the low extends from near
Shreveport to Houston at 3 pm with scattered strong to severe
storms in advance of that line across the western half of
Louisiana. Some of the storms in that area have been tornadic this
afternoon. No significant precipitation in the CWA at 3 pm, but
thunderstorms are approaching the Atchafalaya River Basin.
&&
.SHORT TERM...
Main weather issues are in the first 24 hours of the forecast.
Upper low over Texas appears to be about to take on a negative
tilt, which may cause the best divergence to be somewhat north of
earlier expectations. Will still keep Flash Flood Watch in place
with 2-4 inch totals more common than the earlier 3-6 inch totals
mentioned. 18z sounding still showed precipitable water values
around 1.6 inches and likely still increasing with moderate
southerly flow. All modes of severe weather still in play with
Moderate Risk of severe weather north of Interstate 12. Have
trimmed a bit of the wind advisory, mainly over the Baton Rouge
area, but left the rest as is. Coastal Flood Advisory will also
remain in effect.
Timing of main line is crossing Atchafalaya River a little after
midnight and exiting the Mississippi coast by 9 or 10 am. Still
could have scattered severe with supercells in advance of the main
line, so people need to stay weather aware all evening. Should
quickly dry out during the afternoon Monday with dry weather
expected Tuesday. Next shortwave moves through the Middle
Mississippi River Valley Tuesday night into Wednesday. This will
push another front through the area, but with little recovery time
for moisture return, rain chances should be less than with the
current system.
Temperatures will remain well above normal through the short term
portion of the forecast with the possible exception of Monday
night/Tuesday morning, which could be a little cooler than the
other two nights. 35
&&
.LONG TERM...
High pressure will control the weather across the area for
Thursday through the weekend. No precipitation expected through
that period. Somewhat cooler temperatures expected, with below
normal temperatures expected for Thursday through Friday night,
then warming again. Have used a blend of guidance. 35
&&
.AVIATION...
General MVFR to IFR conditions expected through 18z Monday with
mention of convection across all terminals.
&&
.MARINE...
Have left Small Craft Advisories in place. Could see some gusts to
gale force overnight and early tomorrow morning, but not confident
that there will be enough gusts to justify Gale Warning. Mariners
should be prepared for a line of thunderstorms to move through the
coastal waters overnight though. Conditions not likely to ease
until tomorrow evening. Will get back into headline criteria with
next system on Wednesday.
&&
.DECISION SUPPORT...
DSS CODE...Orange.
DEPLOYED...None.
ACTIVATION...High Impact and coordinators desk, Ozone and Baton
Rouge Amateur Radio clubs.
ACTIVITIES...Short fused warnings, EM support
Decision Support Service (DSS) Code Legend:
GREEN = No weather impacts that require action
BLUE = Long fused Watch/Warning/Advisory in effect or high
visibility event
YELLOW = Heightened impacts with short fused
Watch/Warning/Advisory issuances; Radar support
ORANGE = High Impacts - Slight to Moderate risk of severe weather;
Nearby tropical events, HAZMAT or other large episodes
RED = Full engagement for moderate risk of severe weather; Direct
tropical threats; events of national significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 67 81 57 86 / 100 40 10 0
BTR 68 81 59 85 / 100 20 0 0
ASD 72 83 61 84 / 90 70 10 0
MSY 70 82 63 85 / 90 60 10 0
GPT 74 80 65 81 / 70 90 10 0
PQL 71 83 61 84 / 60 100 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Monday afternoon for LAZ034>037-039-
040-046>050-056>072.
Coastal Flood Advisory until 7 PM CDT Monday for LAZ040-050-058-
062-064-066>070-072.
Wind Advisory from 7 PM this evening to 10 AM CDT Monday for
LAZ040-059>070.
GM...Small Craft Advisory until 1 PM CDT Monday for GMZ530-532-534-
536-538-550-552-555-557-570-572-575-577.
MS...Flash Flood Watch through Monday afternoon for MSZ068>071-077-
080.
Coastal Flood Advisory until 7 PM CDT Monday for MSZ080>082.
Wind Advisory from 7 PM this evening to 10 AM CDT Monday for
MSZ080>082.
GM...Small Craft Advisory until 1 PM CDT Monday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Apr 2, 4:16 PM CDT, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 416 PM CDT Sun Apr 2 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-030930- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 416 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Tonight A moderate risk of severe thunderstorms exists through tonight for all of southwest Mississippi, as well as portions of southeast Louisiana north of a line from Franklinton to New Roads. An enhanced risk of severe thunderstorms exists through tonight for much of the remainder of southeast Louisiana along and west of a line from Slidell to Galliano; while a slight risk of severe thunderstorms will exist for areas to the east of this line. Severe thunderstorms associated with this scenario will be capable of producing tornadoes, strong damaging winds of 60 to 75 mph, and large hail quarter to golf ball size diameters. A moderate risk of excessive rainfall exists through Monday morning for Wilkinson County, East and West Feliciana Parishes, East and West Baton Rouge Parishes, Pointe Coupee Parish, and Iberville Parish. Elsewhere, a slight risk of excessive rainfall will exist during the same time. A flash flood watch is in effect through 3 pm Monday. Total rainfall accumulations through Monday are expected to be 3 to 6 inches with isolated higher amounts possible. A wind advisory will begin at 7 pm today through 10 am Monday for winds around 25 mph with higher gusts. This will include much of the area south of the interstate 10/12 corridor. A coastal flood advisory will begin at 1 pm today through 7 pm Monday for most coastal counties and parishes as tides should rise to 1 to 2 feet above normal. A small craft advisory will begin at 6 pm today through 1 pm Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday All warnings, advisories, and risk levels are expected to lower through the day Monday. Otherwise, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through at least 9 am Monday morning for severe thunderstorm and flash flood monitoring and support.
In the hours before
Special weather statement, Apr 2, 4:21 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
421 PM CDT SUN APR 2 2017
LAZ034-035-MSZ068-022145-
Pointe Coupee-West Feliciana-Wilkinson-
421 PM CDT SUN APR 2 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEST FELICIANA...
NORTHWESTERN POINTE COUPEE PARISHES IN SOUTHEASTERN LOUISIANA AND
SOUTHWESTERN WILKINSON COUNTIES...
At 420 PM CDT, a strong thunderstorm was located near Palmetto,
moving northeast at 50 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Fort Adams, Lettsworth and Batchelor.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3087 9180 3094 9180 3105 9167 3103 9164
3097 9166 3100 9164 3103 9157 3106 9156
3110 9161 3114 9156 3093 9136 3071 9174
3074 9176 3078 9176 3081 9181 3084 9180
3086 9182
TIME...MOT...LOC 2120Z 230DEG 43KT 3075 9187
24/RRSpecial weather statement, Apr 2, 4:57 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
457 PM CDT SUN APR 2 2017
LAZ034>036-047-048-022230-
East Feliciana-Pointe Coupee-West Baton Rouge-West Feliciana-East
Baton Rouge-
457 PM CDT SUN APR 2 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST FELICIANA...
NORTH CENTRAL WEST BATON ROUGE...SOUTHEASTERN POINTE COUPEE...EAST
FELICIANA AND NORTHWESTERN EAST BATON ROUGE PARISHES...
At 456 PM CDT, a strong thunderstorm was located near New Roads,
moving northeast at 60 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Zachary, New Roads, Jackson, St. Francisville, Clinton, Slaughter,
Wilson, Norwood and Felps.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3100 9121 3100 9090 3096 9085 3054 9138
3066 9153
TIME...MOT...LOC 2156Z 223DEG 53KT 3066 9140
24/RRSpecial weather statement, Apr 2, 5:53 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
553 PM CDT SUN APR 2 2017
LAZ034>037-047-048-MSZ068-069-022315-
St. Helena-East Feliciana-Pointe Coupee-West Baton Rouge-West
Feliciana-East Baton Rouge-Wilkinson-Amite-
553 PM CDT SUN APR 2 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST FELICIANA...NORTH
CENTRAL WEST BATON ROUGE...NORTHWESTERN ST. HELENA...POINTE COUPEE...
EAST FELICIANA AND NORTHWESTERN EAST BATON ROUGE PARISHES...WILKINSON
AND AMITE COUNTIES...
At 551 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Liberty to 6 miles west
of Slaughter to Morganza. Movement was north at 40 mph.
Wind gusts of 50 to 55 mph and dime size hail are possible with these
storms.
Locations impacted include...
Zachary, Baker, New Roads, Jackson, St. Francisville, Clinton,
Liberty, Centreville, Livonia, Woodville, Slaughter, Gloster,
Fordoche, Morganza, Wilson, Norwood, Wakefield, Smithdale, Spillman
and Batchelor.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3100 9055 3100 9077 3061 9105 3058 9126
3052 9145 3055 9175 3062 9175 3101 9161
3104 9156 3109 9159 3116 9156 3130 9109
3132 9109 3134 9107 3135 9055
TIME...MOT...LOC 2251Z 195DEG 35KT 3125 9082 3072 9126 3072 9159
24/RRSpecial weather statement, Apr 2, 6:34 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service New Orleans LA
634 PM CDT SUN APR 2 2017
MSZ069-070-030000-
Pike-Amite-
634 PM CDT SUN APR 2 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PIKE AND
EASTERN AMITE COUNTIES...
At 634 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Center Point to 8 miles west of
Magnolia to 7 miles south of Liberty. Movement was northeast at 45
mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with these
storms.
Locations impacted include...
Mccomb, Liberty, Magnolia, Summit, Gillsberg and Mccomb Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3135 9026 3129 9026 3122 9028 3104 9058
3100 9078 3100 9092 3116 9089 3135 9066
TIME...MOT...LOC 2334Z 236DEG 37KT 3137 9057 3117 9060 3106 9078
24/RRLocal storm report, Apr 2, 6:44 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
644 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 5 SSW LIBERTY 31.09N 90.83W
04/02/2017 E0.75 INCH AMITE MS EMERGENCY MNGR
DIME TO PENNY SIZE HAIL REPORTED NEAR UNITY CHURCH ALONG
HIGWAY 569.
&&
GPHILLIPSpecial weather statement, Apr 2, 7:22 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service New Orleans LA
722 PM CDT SUN APR 2 2017
LAZ049-050-057-058-072-030115-
Livingston LA-Ascension LA-Southern Tangipahoa LA-
St. John The Baptist LA-St. James LA-
722 PM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHN THE
BAPTIST...EAST CENTRAL ASCENSION...NORTHEASTERN ST. JAMES...
SOUTHEASTERN LIVINGSTON AND SOUTHERN TANGIPAHOA PARISHES UNTIL 815 PM
CDT...
At 722 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sorrento, or 10 miles east of Gonzales, moving northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hammond, Ponchatoula, Gramercy, Lutcher, Sorrento, French Settlement,
Albany, Springfield, Natalbany, Robert, Whitehall, Garyville, Killian
and Tickfaw.
A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana.
LAT...LON 3045 9024 3030 9043 3032 9043 3034 9048
3030 9054 3030 9056 3026 9058 3022 9057
3020 9060 3017 9058 3004 9073 3016 9089
3068 9043 3068 9039
TIME...MOT...LOC 0022Z 220DEG 42KT 3016 9075The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:22 PM CDT | Special Weather Statement | LIX | Tangipahoa | 53 min |
| Apr 2, 7:49 PM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, West Baton Rouge | 41 min |
| Apr 2, 7:51 PM CDT | Special Weather Statement | LIX | Tangipahoa, Washington | 39 min |
| Apr 2, 7:53 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge | 37 min |
| Apr 2, 8:50 PM CDT | Special Weather Statement | LIX | Saint Helena | 40 min |
| Apr 2, 11:54 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 51 min |
| Apr 3, 12:47 AM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, Saint Helena, West Baton Rouge, West Feliciana | 43 min |
| Apr 3, 1:26 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 34 min |
| Apr 3, 1:54 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena | 36 min |
| Apr 3, 2:19 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint Helena | 26 min |
| Apr 3, 2:27 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, Tangipahoa | 48 min |
| Apr 3, 2:31 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more | 3 hr |
| Apr 3, 2:39 AM CDT | Tornado Warning | LIX | Tangipahoa | 17 min |
| Apr 3, 2:43 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint Helena, Tangipahoa, Washington | 32 min |
| Apr 3, 2:46 AM CDT | Tornado Warning | LIX | Ascension, Livingston | 14 min |
| Apr 3, 3:13 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa, Washington | 32 min |
| Apr 3, 3:40 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 50 min |
| Apr 3, 3:56 AM CDT | Tornado Warning | LIX | Washington | 19 min |
| Apr 3, 4:07 AM CDT | Tornado Warning | LIX | Saint Tammany | 8 min |
| Apr 3, 4:11 AM CDT | Special Marine Warning | LIX | 49 min | |
| Apr 3, 4:14 AM CDT | Tornado Warning | LIX | Saint Tammany | 16 min |
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 50 min |
| Apr 3, 4:49 AM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa | 3 hr |
| Apr 3, 4:54 AM CDT | Tornado Warning | LIX | Jefferson, Orleans | 10 min |
| Apr 3, 4:56 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 49 min |
| Apr 3, 5:00 AM CDT | Special Marine Warning | LIX | 45 min | |
| Apr 3, 5:15 AM CDT | Special Weather Statement | LIX | Orleans | 60 min |
| Apr 3, 5:33 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 42 min |
| Apr 3, 5:39 AM CDT | Special Marine Warning | LIX | 96 min | |
| Apr 3, 6:25 AM CDT | River Flood Warning | LIX | East Baton Rouge | 29 hr |
| Apr 3, 6:25 AM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 3, 6:51 AM CDT | Special Marine Warning | LIX | 114 min | |
| Apr 3, 7:12 AM CDT | Special Marine Warning | LIX | 93 min | |
| Apr 3, 7:37 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 53 min |
| Apr 3, 8:31 AM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 3, 9:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 3, 9:54 AM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
| Apr 3, 10:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 3, 10:52 AM CDT | River Flood Warning | LIX | Saint Tammany | 41 hr |
| Apr 3, 10:57 AM CDT | River Flood Warning | LIX | Saint Tammany | 32 hr |
| Apr 3, 10:57 AM CDT | River Flood Warning | LIX | Saint Tammany | 44 hr |
| Apr 3, 11:03 AM CDT | River Flood Warning | LIX | Saint Helena | 38 hr |
| Apr 3, 11:07 AM CDT | River Flood Warning | LIX | East Baton Rouge | 56 hr |
| Apr 3, 11:12 AM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 48 hr |
| Apr 3, 11:18 AM CDT | Special Marine Warning | LIX | 57 min | |
| Apr 3, 11:42 AM CDT | River Flood Warning | LIX | Saint Tammany | 18 days |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.